# SDR AALA980200

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 9 CORRODED.  REPLACED TRACK NR 9 BETWEEN FRAME 30 TO 32 PER SRM 51-22-10-0, ALODINED, PRIMED, PAINTED PER SRM 51-21-00-0.  (M)
